# SDR CA000808015

- Difficulty date: August 8, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Boeing 757236
- Aircraft time: 28,817 hours
- Engine: Rroyce RB211535*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Nr 2
- Component: RB211534E4
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

(CAN) 1. DURING TAKEOFF AT 70 KTS, SMOKE OBSERVED IN COCKPIT AND AT 4L POSITION. TAKEOFF ABORTED. NR  ENGINE (LT) REPLACED AS PER M.M. 71-00-02. IDLE & TAKEOFF RUNS C/O AS PER M.M. 71-00-00/501, EBGUBE CGECJED SERVICEABLE.3. DMI 18463, L/H ENGINE OIL FILTER EICAS MESSAGE, CLEARED. SERVICEABLE ITEM INSTALLED AS PER M.M. 71-00-02.4. NO FURTHER INCIDENTS DURING SUBSEQUENT FLIGHTS.FURTHER INFORMATION REQUESTED FROM PMIENGINE SENT TO OVERHAUL FACILITY AND TEARDOWN REPORT WILL FOLLOW. 2000,08,09
